# SDR SWAA2022092243358

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA 312+8; LBL 45; WL 208. / [01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1 REMOVED CORROSION FROM THE INTERCOSTAL OF THE FLOOR STRUCTURE AT STA 312+8 LBL 45 WL 208; WITH ORIGINAL THICKNESS 0.040' AND MEASUREMENTS OF THE REWORKED AREA L= 2.100' W= 1.200' D= 0.010' FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1 TOOL: DIAL DEPTH GAUGE ID: ATS401 S/N: UNKNOWN DATE: 10/2021 DUE: 10/2022;[02] EDITED DAMAGE CHART;[03] VERIFIED CORRECTIVE ACTION 1.;[04] REMOVED AND REPLACED NEW INTERCOSTAL AT BS 312+8'; LBL 45; WL 208 IAW SRM 51-40-02 AND BOEING DWG 141A5400;[05] VERIFIED MEASUREMENT TABLE.;[06] VERIFIED CORRECTIVE ACTION 4.
